# SDR SWAA961322

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 0320017
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ROUTE, I/B ANTI-SKID INOP LIGHT ILLUMINATED.  UNABLE TO CONTINUE TO DESTINATION, DIVERTED TO STL AND MADE AN UNEVENTFUL LANDING.  REPLACED RIGHT I/B ANTI-SKID VALVE PER BOEING M/M.
